# SDR IPXA2022070783909

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 63,235 hours, 20,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMER LIGHT SWITCH GUARD BROKER&R EMERGENCY LIGHT OVERHEAD SWITCH PANEL IAW AMM 33-51-08-02A. OPS CHECK NORMAL
